The open-loop linear quadratic differential game for index one descriptor systems

J.C. Engwerda, Y. Salmah

Research output: Contribution to journalArticleScientificpeer-review

24 Citations (Scopus)

Abstract

In this paper we consider the linear quadratic differential game for descriptor systems that have index one. We derive both necessary and sufficient conditions for existence of an open-loop Nash equilibrium.
Original languageEnglish
Pages (from-to)585-592
JournalAutomatica
Volume45
Issue number2
Publication statusPublished - 2009

Cite this